# SDR ASAA9680178

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 6 WERE FOUND INOPERATIVE.  FOUND WIRING DISCONNECTED, RECONNECTED WIRING AND OPERATED NORMALLY.  (M)
